# SDR SWAA2021062285630

- Difficulty date: June 18, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 45,656 hours, 26,955 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Out Of Position
- Location: Light Switch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE EMERGENCY LIGHTING STAYS ON WITH THE SWITCH IN THE OFF POSITION. ; / CERTIFIED STEP;PERFORMED OPERATIONAL TEST OF THE EMERGENCY LIGHTS AT AFT ATTENDANTS LOCATION FOUND TO BE OPERATING NORMAL AFTER REALIGMNET OF SWITCH GUARD REF B737 AMM 33-55-00-720-801;VERIFIED STEP 1;CERTIFIED STEP 1 COMPLIANCE
